# SDR SIMA20130826011

- Difficulty date: August 26, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 24,073 hours, 20,633 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS EVIDENCE OF LIGHTNING STRIKE ON OTBD EDGE NEAR 2ND FROM OTBD STATIC WICK BASE.  PERFORMED REPAIR IAW AEA EO-EM-55MR-437.
